Title: A class of auto-identities for Catalan polynomials, and Padé approximation
Authors: Clapperton, James
Larcombe, Peter
Fennessey, Eric ×
Levrie, Paul #
Issue Date: Dec-2008
Publisher: Utilitas Mathematica Publishing Inc.
Series Title: Congressus Numerantium vol:189 pages:77-95
ISSN: 0384-9864
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pade.pdfMain article Published 229KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.